Since being on Ziprasidone 80mg twice a day . I gained 20 pounds because my appetite is increased so much. Is there anything I can take from the doctor that will suppress my appetite and.help me.lose weight . I also take 20mg of prozac a day. The last time I stopped taking me my meds because the weight gain then I was hospitalized.
Interestingly Ziprasidone is supposed to be weight neutral. I take it myself. You could ask your pdoc for Metformin. It is a diabetic mediation, but it does help quell the appetite. It is what i take and i can vouch for its effectiveness.
Thanks for the reply man. I’m going to go see if my doctor.will give me that pill. Because man I went from 199 pounds.to.230 pounds . Ziprasidone makes.me crave junk food
Ask your doctor about metformin it will make you lose weight
Something simple that might be worth trying is taking a b-complex . Abilify used to give me the munchies and a b-complex seemed to curb it.
It might be worth a go. It might not work for you though !